# SDR USAA2012050100006

- Difficulty date: April 13, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - SEAT TRACK WORN BETWEEN FR12 TO FR24, Y1292.  REPLACED SEAT TRACK BETWEEN FR12 TO FR24, Y1292 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53110984.
